OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.27 (1995) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4619

Title: Remarks on Convergence Linear Spaces
Authors: Pochciał, Jan
Issue Date: 1995
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Jan Pochciał, "Remarks on Convergence Linear Spaces”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 27 (1995), pp. 203-210.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
27 (1995)
Abstract: Vengono esaminate le topologie negli spazi lineari che generano convergenze FLUSH le quali soddisfano a certe condizioni di tipo diagonale. Vengono anche prese in esame convergenze massimali (“coarse”). In particolare, si dimostra che le convergenze “coarse” non sono normalizzabili. Vengono poi proposti alcuni problemi aperti.
Topologies in linear spaces that generate FLUSH convergences satisfying certain conditions of diagonal type are discussed. Maximal (coarse) convergences are also studied. In particular, it is shown that coarse convergences are not normable. Some open questions are posed.
URI: http://hdl.handle.net/10077/4619
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.27 (1995)

Files in This Item:

File Description SizeFormat
PochcialRendMat27.pdf171.49 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.